# SDR WRLA2006068

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND FLOORBOARD ATTACH ANGLE CORRODED IN MAIN CABIN AT STA 395 BELOW THE COCKPIT DOOR.  FLOORBOARD ATTACH ANGLE REMOVED AND REPLACED WITH NEW P/N BAC1503-4162 EXTRUSION 7075-T6105111 (PO  541368.1) IAW DC 10 SRM 51-31-01 VOL II.
